• wonders61 wonders61
    December 04, 2008
    Is there anyone who has been switched to Pristiq from effexor xr?If so how has the change been?
    wonders61 wonders61
    December 04, 2008

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Healthcare Coverage June 22, 2009
    Healthcare Coverage
    December 04, 2008

    My doctor switched me to Pristiq after horrible withdrawal from Effexor. So far, so good...

    READ MORE
  • Nicolerene1122 May 01, 2009
    Nicolerene1122
    December 04, 2008

    I was on Effexor for over a year,I am only 22 yrs old and diagnosed with manic depressive, I lost alot of weight on Effexor and it was working very well, I was myself again. Then , I missed a few doses and went cry, I would snap, cry,scream, go from one extreme to another, my vision would go complete blurry and I would shake, I went to my doctor and said that it was working but I couldnt afford to miss a dose and it was too much for me. He switched me to Pristiq, I dont feel as "good" as I did on Effexor, and I still get really REALLY moody and still have my ups, and downs. the side effects are ALOT better than Efexor, but I still am semi depressed. Hope it works better for you than me. One day I am enrolling in school, I work 40 hrs, and then few days later Im dropping out bc I cant handle it, the next week I think I can do it again. I sleep ALL day few days later I go days without sleep and feel fine. Its emotional rollercoaster, Im thinking I may need to switch meds, good luck with it though =)

    READ MORE
    • Formerly  ill
      October 02, 2009
      Formerly  ill
      October 02, 2009

      Hi,  Have you just tried lithium, alone?  I've been through the med gamit and it sucks, as well, as it doesn't work.  I was on lamictal and seroquel along with some anti aniexty meds.  Both drugs made me out of my mind for years, and the seroquel pushed me to the brink of diabetes.  Aweful.  I'm not sure what class of drugs your on but think about the impact on your daily life.  People consdered me weird, odd, unrelieable, and much more.  You know the syptoms.  I had two psychriastists tell me that this was good as my life would get, and that it was ashame since I had so much going for me.  I am tracking down those people.   I am none of those things-only with the drugs.  It was happenstance and me taking charge that I got off them.  Most people should.  If you question then go for it.  Do you want to continue down that path?

       

      It will hurt, but I changed my diet, more sleep and natural supplements with lots of water.  Exercise is great help even if it's only walking a block or less. 

       

      I'm great now.  No more craziness, mild and infrequent mania, and that usually is from stress and missing a dose or two of lithium.  I feel great!  It's been 9 months now, but extremely worth the pain.   Good luck.  One more thing, good meaning docs throw meds at us.  Think of it this way-would you reinvent the wheel?  Simple is always good, and then proceed with caution if need be.  It might take time but in the greater scheme of things it's all realitive.  Thanks for listening and letting me chat!

      READ MORE
  • Michele Campbell December 06, 2008
    Michele Campbell
    December 04, 2008

    I was on Effexor XR for years and it eventually was making me too manic.   I switched to Wellbutrin for about 10 months but it did not do that job, i.e., I still had mild depression.  My doc has switched me to Pristiq about three months ago and it is working well.  No more   insomnia nor occasional manic attacks.  I am Bipolar i - rapid cycling.  Wotj Effexor I had more rapid cyclig also .  It is also  my understanding that Pristiq is easier on the liger.  gjmichele

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.